Hello

Discussion in 'Housekeeping' started by run_love_run, Jun 28, 2011.

  1. run_love_run

    run_love_run New Member

    Hi all. I have been on pills for 15 years. After a while I always "adjusted" and they would make me crazy or just stop being efficient (heavy spotting toward the middle of the month). My last Rx was for Ocella and 3 months after being on it, my thyroid was off... Well flash forward 2 years and thyroid was still getting worse I was a adjusting and getting heavy spotting and moody, so all that is left is rhythm method. We were going to do spermicide and withdrawl method until we get the cycle figured out, but I'm allergic to N9... I'm also allergic to latex so I always contributed that to the irritation. I'm open to suggestions and advice. I've read about the contragel and would like to have feedback if this has worked for you. I am just starting the rhythm method this month, however I did not have my withdrawal bleeding and I'm now starting to panic, I never start late and I had a pretty heavy spotting event in the middle of the month. 2 HP tests have come back negative and I started spotting (pink) with mild cramps 2days ago, but not enough to wear a liner even. So I might be on here for future reference and another reason all together... Thanks for any support and suggestions!
  2. latentwishes

    latentwishes New Member

    Hello. I have used contragel with a silicone diaphragm. I am also allergic to N9 and have no problems with contragel. It is more expensive but it is worth it to avoid the burning associated with N9. I also chart my temps to determine when I ovulate.
  3. run_love_run

    run_love_run New Member

    Thanks! Yes, I'll be charting the temps, playing with mucus and the cervix. From what I read, none are reliable for a few months when coming off of the pill. We really don't want to mess with a diaphram or a cervical cap if we don't have to. We have been married a year and together 7 years. We are too use to me being on the pill and not having to worry about it (as much), minor inconvenience for now, but if I can avoid it I would like to.

Share This Page